MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 9MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 9MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035479300
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.The device was returned, and the lot number was confirmed with the packaging returned with the device.During visual inspection, the main coil was returned detached from the delivery wire.The main coil was seen to be slightly kinked.Functional testing was not completed due to device condition.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer was the device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the procedure.The main coil was returned detached and slightly kinked.An assignable cause of procedural factors will be assigned to the as reported event of "main coil friction" as well as the as analyzed defects of "main coil kinked/bent" and "main coil prematurely detached/separated during use" as these defects are associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu but performance was limited due to procedural and/or anatomical factors during use.An assignable cause of not confirmed will be assigned to the as reported event of "coil jammed" as the event was not confirmed during the analysis as the coil was returned detached.
 
Event or Problem Description
The coil (subject device) was returned for analysis and the device investigation revealed that the coil (subject device) had detached prematurely during use.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET 360 SOFT 9MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17872932
Report Number3008881809-2023-00492
Device Sequence Number5953665
Product Code HCG
UDI-Device Identifier04546540676627
UDI-Public04546540676627
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2025
Device Catalogue NumberM0035479300
Device Lot Number24001798
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2023
Initial Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XT-17 MICROCATHETER (STRYKER)
Patient Age67 YR
Patient SexMale
Patient RaceAsian